[Ibogaine] Ataxia and involuntary muscle movements induced by small daily doses interacting with other meds

simon loxton simonloxton at yahoo.co.uk
Sun Jul 22 15:33:20 EDT 2007


sent you a file on skype


----- Original Message ----
From: Elphstone <elphstone at gmail.com>
To: ibogaine at mindvox.com
Sent: Sunday, 22 July, 2007 9:16:26 PM
Subject: [Ibogaine] Ataxia and involuntary muscle movements induced by small daily doses interacting with other meds

I am posting this to the list in case anyone other may have had experience in this area and haven't posted it, and as an alert to others in case they see something like what I am about to describe develop.  A client has been taking very small doses of ibogaine hcl (10-mg) , once daily, for approximately one month, to build up their nor-ibogaine levels so as to reduce tolerance to prescription pain medications.  At the time the following symptoms emerged, the medication list included dilaudid (16mg q.i.d.), morphine sulfate (10mg as needed for breakthrough pain, about 3-4x daily), amphetamine (30-mg as needed to combat drowsiness of narcotics), Naprelan (Naprosyn extended release for mild arthritis), and Clonazepam (2-mg b.i.d.).  A one day trial of Trileptol (one dose) was initiated to possibly reduce the neuropathic pain being treated by the narcotics, but since this just made the client excessively sleepy it was not continued.  The client had not taken any amphetamine for
 approximately 2 weeks after initiating the ibogaine.  About 4 days after initiating a small amount of amphetamine, the client developed involuntary muscle movements affecting the limbs and face.  This included facial grimacing and eye rolling, as well as ataxia and loss of balance, including involuntary leg movements (bending at the knee and raising of the legs behind), arm movements, and sudden leg movements both forward and backwards.  Since these movements were involuntary and obviously neurologically induced, the ibogaine was discontinued, as was the amphetamine and Naprelan.  About 24 hours after discontinuing the ibogaine, the client went into a 36 hour sleep and upon awakening, all involuntary movements had discontinued and normal gait and balance were restored.  The patient had previously been on all the above mediations, except Naprelan, at various times over the past year, with no involuntary motor movements having been noted prior to the initiation of ibogaine. 
 These symptoms took some time to emerge (approximately 3-4 weeks) on the low dose of ibogaine (10-mg), suggesting that it was the gradually increasing levels of the nor-ibogaine metabolite that were likely the causal factor in interacting with the other medications.  I remain uncertain as to what the causal factors were, or which of the medications were the likely candidates interacting with the ibogaine/nor-ibogaine to elicit this reaction (though I suspect the amphetamine).  Anyone using small dosages of ibogaine to reduce tolerance should be mindful that interactions with other medications could result in unexpected reactions. 

Elphstone


      ___________________________________________________________ 
Yahoo! Mail is the world's favourite email. Don't settle for less, sign up for
your free account today http://uk.rd.yahoo.com/evt=44106/*http://uk.docs.yahoo.com/mail/winter07.html 
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20070722/36852c3f/attachment.html>


More information about the Ibogaine mailing list